skip to main content

Title: Expansions in the delay of quasi-periodic solutions for state dependent delay equations
Authors:
; ;
Award ID(s):
1800241
Publication Date:
NSF-PAR ID:
10157984
Journal Name:
Journal of Physics A: Mathematical and Theoretical
Volume:
53
Issue:
23
Page Range or eLocation-ID:
235202
ISSN:
1751-8113
Sponsoring Org:
National Science Foundation
More Like this
  1. Shows important properties of delay operator for computing.
  2. This paper establishes continuity of one form of path delay operator, allowing mathematical study of algorithms for both DNL and DUE.